# SDR ASAA2021102436399

- Difficulty date: October 24, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 46,549 hours, 13,601 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Module
- Part number: 233A3201302
- Part serial: D02900
- Condition: Faulty
- Location: Flight Deck
- Part time: 46,358 hours, 13,780 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW HEAT OVERHEAT LIGHT CAME ON AND C/B IS OPEN AS WELL. GROUNDED - YES. T/S AND FOUND P5-9 PANEL AT FAULT. REMOVED AND REPLACED P5-9 PANEL IAW B737-800 AMM 30-41-41 & RT SIDE WINDOW OPS NML.
